# SDR REXA2025052200593

- Difficulty date: April 17, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 67053612504
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MR 25425 LOCATE THE REPAIR ON THE AFT LH FUSELAGE LOCATED BELOW THE HP DOOR, BETWEEN FS1108.00 - FS1126.00 AT S21L.  REMOVED PREVIOUS REPAIR IAW CRJ700 SRM 51-42-21-001-001-A01. PERFORMED EDDY CURRENT ON FUSELAGE SKIN AND DOUBLER BETWEEN FS1116-FS1126 STRINGER 20L-22L FASTENER HOLES AND CUT-LINE EDGES IAW MHIRJ REO 670-53-61-2504 REV--(P3) DATED 2025-05-07 STEPS 5 AND 10. NO INDICATIONS NOTED AT THIS TIME. RECEIVED MHIRJ REO 670-53-61-2504 REV --(P2) DATED 2025-05-06 AND FABRICATED NEW REPAIR PARTS (DOUBLER - 2024-T3 0.071"" P.O. W91989 AND FILLER - 2024-T3 0.080"" P.O. 5-25462) IAW STEP 6 OF REO. DUE TO PRE-EXISTING LOW FASTENER SPACING, FASTENERS HOLES ARE STILL AT 0.159"" FOR HST10AG5 UNTIL FURTHER INSTRUCT
